MAUDE Adverse Event Report: SMITH & NEPHEW, INC. PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL; GII PS HI FLEX ISRT SZ 1-2 11

SMITH & NEPHEW, INC. PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL; GII PS HI FLEX ISRT SZ 1-2 11
Model Number 71421502
Medical Device Problem Codes Failure To Adhere Or Bond (1031); Device-Device Incompatibility (2919)
Health Effect - Clinical Codes No Known Impact Or Consequence To Patient (2692); No Information (3190)
Date of Event 04/11/2017
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a knee replacement surgery was extended for one hour due to multiple attempts to steady lock the insert into the baseplate.A back-up insert was given which locked in successfully.
 
Additional Manufacturer Narrative
A correction based on new information received.

Brand Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Common Device Name
GII PS HI FLEX ISRT SZ 1-2 11
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key6547008
Report Number1020279-2017-00318
Device Sequence Number557756
Product Code JWH
UDI-Device Identifier03596010492340
UDI-Public03596010492340
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K032295
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/16/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/02/2016
Device Model Number71421502
Device Catalogue Number71421502
Device Lot Number16FM01862
Was Device Available for Evaluation? Yes
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 04/11/2017
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date05/05/2017
Supplement Report FDA Received Date05/09/2017
06/16/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age66 YR